MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.0 MM,; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.0 MM,; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35111
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 24 jul 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the microcuff tube became obstructed by blood and secretions during surgical repair of esophageal atresia.The anesthesiologist immediately noticed the obstruction, and the tube was replaced with a new one.There was no impact on the patient.No further information has been provided at this time.

Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6746531
Report Number9611594-2017-00113
Device Sequence Number16190068
Product Code BTR
UDI-Device Identifier10680651351118
UDI-Public10680651351118
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number35111
Device Catalogue Number991035111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date07/27/2017
Patient Sequence Number1